EconPapers    
Economics at your fingertips  
 

A note on allocations attainable through nash equilibria

Stefan Reichelstein

Journal of Economic Theory, 1984, vol. 32, issue 2, 384-390

Date: 1984
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(84)90066-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:32:y:1984:i:2:p:384-390

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:32:y:1984:i:2:p:384-390